# SDR SWAA2018011919165

- Difficulty date: December 20, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 144A7711
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD LEADING EDGE STIFFENER CRACKED, RBL 50.   REPAIRED THE BULKHEAD IAW EA.
